

111th Annual Convention

North Dakota Funeral Directors Association

April 11, 12 & 13, 2016

Headquarters and Meetings held at:
Ramada Plaza Suites Hotel
& Convention Center
1635 42nd St. SW Fargo ND 58103
Exhibits:

Ramada Plaza Crystal Ballroom Fargo, North Dakota

RAMADA PLAZA SUITES 701 277-9000

Please call the hotel directly to reserve your room. Rates are \$129.00 for a two-room suite and \$109.00 for a conventional room. (Plus tax)

The NDFDA room block is held until March 13.

After that date rooms are subject to availability but ask for the NDFDA rate.

Schedule and locations of seminars and events subject to change

7 hours C.E. approved by Minnesota Department of Health, Mortuary Science Department for Minnesota license holders.

Please register only 1 (plus spouse) per form for name clarity. Make additional copies as needed. This form also available on www.ndfda.org

MONDAY, APRIL 11, 2016

Noon Meeting of the NDFDA Board of Governors

Sonata I

4:00 pm Registration desk opens Crystal Court Lobby

5:00 pm Seminar, sponsored by NDFDA

"Overview of Death Investigation Systems in ND and MN"

Mary Ann Sens, M.D., Ph.D. - UND (1 hour C.E.)

6:00 - 8:00 pm Crystal Court South

Get acquainted party

sponsored by Wilbert Vault with a cash bar

TUESDAY, APRIL 12, 2016

7:30 am Registration desk opens Crystal Court Lobby

Continental Breakfast

Sponsored by Federated Insurance

7:50 am Seminar, sponsored by NDFDA "Annual OSHA Training"

Mark Arnold, presenter (1 hour C.E.)

8:50 am Annual meeting of the NDFDA

10:00 am Seminar, sponsored by Federated Insurance

"Cremation Liability"

Jeff Stevenson - Presenter (1 hr. C.E.)

11:10 am Service of Remembrance

12:00 pm Crystal Ballroom 1

Luncheon Sponsored by Aurora Casket Co.

1:00 pm Seminar, sponsored by **Federated Insurance**

"Distracted Driving"

Jeff Stevenson - Presenter (1 C.E.)

2:00 pm A Merchandising Showcase opens

4:30 pm President's Party Crystal Ballroom

6:00 pm Exhibit Area Closes, Registration Closes

WEDNESDAY, APRIL 13, 2016

7:30 am Continental Breakfast

sponsored by Life Source

8:00 am Seminar, sponsored by Dodge & NFDA

"Embalming, Back to Basics"

Wallace P. Hooker - Presenter (1 hour. C.E.)

9:00 am A Merchandising Showcase reopens

11:45 am A Merchandising Showcase closes

12:00 pm Luncheon

Sponsored by Batesville Casket Co.

1:15 pm Seminar, sponsored by NDFDA & NFDA

"Embalming/Facial Reconstruction,

Tips and Techniques"

Wallace P. Hooker - Presenter (2 hours C.E.)

Break: Ice-Cream Social, sponsored by

Riverside Cemetery Association North Valley Crematory

3:15 pm Seminar ends

Convention closes

Registration Form

NDFDA Convention April 11, 12 and 13, 2016 Ramada Plaza, Fargo, ND

Pre-registration cut off date Mar. 23th, 2016

Floor pass admits to all meetings, sponsored events, all seminars and the exhibit floor.

Member or Guest

:	Name
!	Spouse (if registering)
:	Guest
i	Firm Name
i	Address
i	City
i	StateZip
į	Email address
C _I U I	Registration for Convention Pre-Register: OSHA Training included in registration \$100.00 NDFDA Member (\$125.00 at the door) \$25.00 Spouse
H! Ei Ri E:	Out-of-State: Member of other state association \$150.00 Pre-registration (\$175.00 at the door) Spouse \$25.00
1 1	Lunch Tuesday Lunch Wednesday (number attending luncheon on each day for meal count)
	Non Member Registration \$525.00
:	TOTAL REGISTRATION \$
	Please make check payable to NDFDA and mail no later than March 23 to:
	Jeffrey A. Nathan NDFDA 251 Central Avenue South Valley City, North Dakota 58072-3330
	Refunds: none made after March 30, 2016 OSHA Seminar only(\$50.00 member) (\$350.00 nonmember) at the door, payable to NDFDA